Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: how bout clonazepam from 19 to 99? djmmm

Posted by Viridis on February 12, 2004, at 2:56:10

In reply to Re: how bout clonazepam from 19 to 99?, posted by djmmm on February 11, 2004, at 20:16:29

Did you stop taking it suddenly the first time you went off it? After a few months at 4 mg/day, abrupt discontinuation definitely could cause problems, even life-threatening ones. Benzos work extremely well, but a doctor who prescribes them is irresponsible if he/she doesn't stress the importance of gradual tapering to discontinue them.

Of course, withdrawal from many antidepressants can be pretty nasty too. I agree with KellyD that occurrence of discontinuation syndrome hardly constitutes "addiction" (not that you suggested this -- it's just that cases like yours can get distorted by others into "evidence" for benzo addiction).


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Viridis thread:311523
URL: http://www.dr-bob.org/babble/20040210/msgs/312335.html